Volume 55, pp. 424-437, 2022.

Error bounds for Gaussian quadrature formulae with Legendre weight function for analytic integrands

D. R. Jandrlić, D. M. Krtinić, Lj. V. Mihić, A. V. Pejčev, and M. M. Spalević


In this paper we are concerned with a method for the numerical evaluation of the error terms in Gaussian quadrature formulae with the Legendre weight function. Inspired by the work of H. Wang and L. Zhang [J. Sci. Comput., 75 (2018), pp. 457–477] and applying the results of S. Notaris [Math. Comp., 75 (2006), pp. 1217–1231], we determine an explicit formula for the kernel. This explicit expression is used for finding the points on ellipses where the maximum of the modulus of the kernel is attained. Effective error bounds for this quadrature formula for analytic integrands are derived.

Full Text (PDF) [500 KB], BibTeX

Key words

Gauss quadrature formulae, Legendre polynomials, remainder term for analytic function, error bound

AMS subject classifications

65D32, 65D30, 41A55

Links to the cited ETNA articles

[2]Vol. 53 (2020), pp. 352-382 D. Lj. Djukić, R. M. Mutavdžić Djukić, A. V. Pejčev, and M. M. Spalević: Error estimates of Gaussian-type quadrature formulae for analytic functions on ellipses-a survey of recent results

ETNA articles which cite this article

Vol. 59 (2023), pp. 89-98 Aleksandar V. Pejčev: A note on “Error bounds of Gaussian quadrature formulae with Legendre weight function for analytic integrands” by M. M. Spalević et al.

< Back